# SDR CALA2021111702128

- Difficulty date: November 17, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N69816
- Make and model: Boeing 737-900ER
- Aircraft serial: 42716
- Aircraft time: 25,929 hours, 9,141 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Door
- Part number: NA
- Part serial: NA
- Condition: Loose
- Location: 1 Aft Rt Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 1 AFT RT GALLEY TRASH CAN DOOR IS OFF THE HINGES UPDATED MAA CODE FIX USING VENDOR MAA SCREEN MAC METER INITIATED FOR     WITH VENDOR ID V123456 PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. MAC RELATED WORK ORDER 000000003027208 AND PRTR SAVAGE, SEAN (V903816) SECURED DOOR. SAVAGE, SEAN (V903816) SECURED DOOR. ADD EMP:V903816
